# SDR DHL9772720C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 328 FLOORBEAM UPPER CHORD TO FLOOR PANEL BLEEDING CORROSION FROM APPROX RBL 12 TO LBL 12.  CUT OUT DAMAGED AREA, INSTALLED ANGLES, REPAIR PER BOEING SRM 53-1-8.  ANGLE 15 BY 1 BY 1.25, 13 BY 1 BY 1 AND FILLER 1.75 BY 1.
